# SDR ABXA010430

- Difficulty date: July 25, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 2912347501
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME F.S. 389, LONGERON 29 RIGHT, UPPER SURFACE, JUST INBOARD OF DOOR CUT OUT WEB. REPAIRED FRAME AT STATION 389, LONGERON 29 RIGHT IAW DC-9 SRM 53.
